Cite this paper
A. Diedhiou, "Limit of the Solution of a PDE in the Degenerate Case," Applied Mathematics, Vol. 4 No. 2, 2013, pp. 338-342. doi: 10.4236/am.2013.42051.
 D. Nualart, “The Malliavin Calculus and Related Topics. Probability and Its Applications,” Springer-Verlag, New York, 1995.
 A. Diedhiou and C. Manga, “Application of Homogeneization and Large Deviations to a Parabolic Semilinear Equation,” Journal of Mathematical Analysis and Applications, Vol. 342, No. 1, 2008, pp. 146-160.
 M. I. Freidlin and R. B. Sowers, “A Comparison of Homogenization and Large Deviations, with Applications to Wavefront Propagation,” Stochastic Processes and Their Applications, Vol. 82, No. 1, 1999, pp. 23-32.
 E. Pardoux and S. Peng, “Backward Stochastic Differential Equations and Quasi-Linear Parabolic Differential Equations,” In: B. L. Rozovskii and R. B. Sowers, Eds., Stochastic Partial Differential Equations and Their Applications, Lecture Notes in Control and Information Sciences, Vol. 176, 1992, pp. 200-217.
 A. Diédhiou and é. Pardoux, “Homogenization of Periodic Semilinear Hypoelliptic PDES,” Annales de la faculte des sciences de Toulouse Mathematiques, Vol. 16, No. 2, 2007, pp. 253-283.
 E. Pardoux, “Homogenization of Linear and Semilinear Second Order Parabolic PDEs with Periodic Coefficients: A Probabilistic Approch,” Journal of Functional Analysis, Vol. 167, No. 2, 1999, pp. 498-520.
 E. Pardoux, “BSDEs, Weak Convergence and Homogenization of Semilinear PDEs,” In: F. H. Clarke and R. J. Stern, Eds., Nonlinear Analysis, Differential Equations and Control, Springer, Berlin, 1999, pp. 503-549.
 A. Dembo and O. Zeitouni, “Large Deviations Techniques and Applications,” Jones and Bartlett, Boston, 2010.